CaltechAUTHORS
  A Caltech Library Service

A new class of functions of two variables involving Bessel functions of half an odd integer

Hall, N. A. (1936) A new class of functions of two variables involving Bessel functions of half an odd integer. Bulletin of the American Mathematical Society, 42 (10). pp. 695-698. ISSN 0002-9904. https://resolver.caltech.edu/CaltechAUTHORS:20200408-152649164

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200408-152649164

Abstract

The evaluation of certain integrals arising in the theory of the conduction of heat between two media of different conductivities suggested the consideration of the expansions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/s0002-9904-1936-06400-1DOIArticle
Additional Information:© 1936 American Mathematical Society. Presented to the Society, November 30, 1935.
Issue or Number:10
Record Number:CaltechAUTHORS:20200408-152649164
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200408-152649164
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102412
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Apr 2020 23:04
Last Modified:08 Apr 2020 23:04

Repository Staff Only: item control page